Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 259, NWS St. Louis, MO

June 3, 2008Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 3, 2008, 3:16 AM CDT for Adams County, Brown County, Pike County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 3:16 AM CDT (08:16 UTC)
Expired
Jun 3, 2008, 4:00 AM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Adams County, IL, Brown County, IL, Pike County, IL

The radar

The Lincoln radar (KILX), 120 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 9:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2506 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 030816
SVRLSX
ILC001-009-149-030900-
/O.NEW.KLSX.SV.W.0259.080603T0816Z-080603T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
316 AM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS
  SOUTHERN BROWN COUNTY IN WEST CENTRAL ILLINOIS
  NORTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 400 AM CDT

* AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  NORTHEAST OF BEVERLY...OR 18 MILES NORTHWEST OF PITTSFIELD...AND
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUCKHORN...
  GRIGGSVILLE...
  PERRY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3995 9055 3989 9056 3988 9058 3985 9057
      3981 9058 3979 9061 3971 9064 3968 9064
      3965 9061 3961 9061 3976 9120 3997 9101
TIME...MOT...LOC 0816Z 280DEG 20KT 3985 9092

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 030833
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 AM CDT TUE JUN 3 2008

ILC001-009-149-030900-
/O.CON.KLSX.SV.W.0259.000000T0000Z-080603T0900Z/
PIKE IL-BROWN IL-ADAMS IL-
333 AM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EXTREME SOUTHEASTERN ADAMS...SOUTHERN BROWN AND NORTHEASTERN PIKE
COUNTIES IN WEST CENTRAL ILLINOIS...

AT 329 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FISHHOOK...OR ABOUT 16 MILES NORTH OF PITTSFIELD...MOVING EAST
AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PERRY...
GRIGGSVILLE...CHAMBERSBURG...VERSAILLES AND VALLEY CITY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3995 9055 3990 9056 3988 9058 3985 9057
      3981 9058 3979 9061 3971 9064 3968 9064
      3965 9061 3961 9062 3970 9096 3997 9092
TIME...MOT...LOC 0833Z 285DEG 20KT 3983 9082

$$

BRITT
000 
WWUS53 KLSX 030901
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
359 AM CDT TUE JUN 3 2008

ILC001-009-149-030909-
/O.EXP.KLSX.SV.W.0259.000000T0000Z-080603T0900Z/
PIKE IL-BROWN IL-ADAMS IL-
359 AM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN ADAMS...
SOUTHERN BROWN AND NORTHEASTERN PIKE COUNTIES IN WEST CENTRAL
ILLINOIS EXPIRES AT 400 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN 
BROWN AND NORTHERN PIKE COUNTIES THROUGH 430 AM CDT.  A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 AM.

LAT...LON 3995 9055 3990 9056 3988 9058 3985 9057
      3981 9058 3979 9061 3971 9064 3968 9064
      3965 9061 3961 9062 3970 9096 3997 9092
TIME...MOT...LOC 0859Z 285DEG 20KT 3979 9064

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:19 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 3, 12:19 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT TUE JUN 3 2008

.UPDATE...
/1005 PM CDT MON JUN 2 2008/
LOOKS LIKE ITS GOING TO BE A LONG NGT AS WAA SHUD CONT TO FUEL STG
STORMS OVR THE NE HLF OF THE FA.  BLV DVLPMT WHICH OCRD FAIRLY
RPDLY OVR N SECTIONS OF THE FA BTWN 01-02Z IS SIMPLY ROUND 1.
EXPECT ANOTHER...AND MORE INTS...CLUSTER OF STORMS TO FIRE FURTHER
W AFT 06Z IN THE VCNTY OF THE MO-IA BDR NW OF IRK AS LO LVL JET
RAMPS UP...AND THINK THAT STGST STORMS WL BE ATTM. 00Z SNDGS
INDICATE VRY UNSTBL BUT CAPPED AMS OVR PLAINS...BUT AS LO LVL JET
ADVS THIS AMS INTO THE UNCAPPED AIR FURTHER E INTS CONVECTION WL
EVOLVE. THINK INITIALLY MAIN THRT WL BE HAIL...WITH DAMAGING WINDS
BCMG MORE OF A PROBLEM LTR ON. WHILE ABV SCENARIO PUTS UIN
SQUARELY IN THE TSRA BULLSEYE OVRNGT...MUCM MORE UNSURE ABT S
EXTENT OF STORMS. WHILE STORMS OVR N MO SHUD PRIMARILY MOVE
E...ORIENTATION OF THE LO LVL JET SUGGESTS A SWD DVLPMT FURTHER
E..SLCPLY ALG AND E OF MS RVR. IN GENL...BLV MOST OF THE TSRA WL
BE OCRG ALG AND N OF A MEXICO...ST LOUIS...NASHVILLE LN...AND
UPDATE REFLECTS THIS THINKING.

TRUETT

&&

.DISCUSSION...
/242 PM CDT MON JUN 2 2008/
WEAK HIGH PRESSURE HAS SETTLED INTO THE REGION. AS A RESULT, SURFACE
WARM FRONTAL/OUTFLOW BOUNDARY EXTENDED FROM SOUTHEAST MO INTO
EASTERN KS THIS AFTERNOON. BOUNDARY IS FORECAST TO DISSIPATE
OVERNIGHT AS MCS PASSES ACROSS THE AREA. BOUNDARY IS FORECAST TO
DROP INTO NORTH MO EARLY ON TUESDAY AND THEN REMAIN ACROSS THE AREA
THROUGH MUCH OF WEDNESDAY BEFORE LIFTING TO THE NORTH OF THE AREA.
FRONT WILL BE THE FOCUS FOR CONVECTION NEXT SEVERAL DAYS.

850 MB MOISTURE WAS POOLED FROM CENTRAL KS INTO SOUTHWEST MO THIS
MORNING. THE VARIOUS MODELS VERIFIED FAIRLY CLOSE WITH WIND AND
MOISTURE FIELDS. MCS DEVELOPED LAST NIGHT IN RESPONSE TO STRONG
MOISTURE INFLOW AND CONTINUES TO TRACK SOUTHEASTWARD ACROSS WEST MO.
DENSE BLOWOFF CLOUDS HAVE OVERSPREAD THE ENTIRE FORECAST AREA.
RAIN HAS MOVED INTO CENTRAL MO AND PORTIONS OF THE EASTERN OZARKS.
MOISTURE TRANSPORT AND STRONG WARM AIR ADVECTION IS FORECAST TO
BECOME ESTABLISHED INTO NORTH MO TONIGHT BY THE VARIOUS MODELS.
EXPECT MCS TO DEVELOP TO THE NORTH OF THE FORECAST AREA LATER THIS
EVENING AND THEN SAG SOUTHEASTWARD.

THE GFS AND ECMWF HAVE BEEN VERY SIMILAR PAST FEW DAYS IN
FORECASTING A DEEP UPPER TROF/CLOSED LOW WILL DIG ACROSS THE ROCKIES
ON THURSDAY. THE ECMWF HAS BEEN AND STILL IS STRONGER AND DEEPER
WITH SYSTEM WITH THE H5 LOW NEAR THE 4 CORNERS REGION THURSDAY
MORNING. AS A RESULT, DEEP SURFACE LOW FOR EARLY JUNE WILL DEVELOP
ACROSS KS ON THURSDAY. WITH STRONG DYNAMICS FORECAST WITH THIS
SYSTEM, EXPECT STRONG SQUALL LINE WILL MOVE ACROSS WEST MO THURSDAY
EVENING AND INTO THE FORECAST AREA OVERNIGHT.

BOTH MODELS THEN BUILD AN UPPER RIDGE INTO THE REGION ON SUNDAY.
TEMPS SHOULD BE WELL ABOVE AVERAGE AS A RESULT.

TPS

&&

.AVIATION...
/1207 AM CDT TUE JUN 3 2008/
FOR THE 06Z TAFS...HV CONTD TO FOCUS TSRA THRT FOR THIS SET ON
FORCING ASSOC WITH LO LVL JET OVR THE NE HLF OF OUR FA DURG THE
RMNDR OF TNGT. IT APRS THAT UIN WL BE GETTING A BRIEF BREAK IN THE
CONVECTION BY 06Z...BUT CERTAINLY EXPECT THAT THE ADDITIONAL
STORMS FORMING UPSTREAM WILL EVENTUALLY AFFECT AIRPORT IN A FEW
HRS. EVOLUTION IN STL AREA STILL QUITE UNCERTAIN...AND IT MAY BE
THAT CVG OF CNVTN WILL BE SUCH THAT STORMS WILL BE IN THE AREA
BUT MAY NOT IMPACT THE AIRPORT PROPER...SO HV GONE WITH VCNTY AT
BOTH STL AND SUS FROM LT TNGT INTO THU MRNG. FOR COU...CONCERN IS
INCREASING THAT AREA OF CNVTN THAT IS MOVG INTO E KS MAY HOLD
TOGETHER..AND IF THIS OCRS TIMING IS SUCH THAT IT WOULD REACH COU
BY 09Z AND HV HINTED AT THIS IN 06Z TAF. BY MID MRNG TUE...IT APRS THAT
ALL OF THE NOCTURNAL CNVTN WL HV MOVED OUT...AND WITH VRY STG
CAPPING FCST BY BOTH WRF/NAM AND GFS THINK THAT MUCH OF THE LT
MRNG AND AFTN SHUD BE PCPN-FREE. HWVR...00Z RUNS ARE ALSO FCSTG
SHTWV TO PUSH INTO AREA BY ERY EVE...WITH RESULTS IN ANOTHER ROUND
OF TSRA IN THE 00Z-06Z TIME FRAME FOR THE TAFS IN OUR CWA.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 2, 3:15 PM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT MON JUN 2 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
315 PM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
REGION TONIGHT. THE MOSTLY LIKELY LOCATIONS FOR SEVERE WEATHER
ARE OVER SOUTHEASTERN MISSOURI THIS EVENING...AND THEN OVER
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AFTER MIDNIGHT. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
AREA ON TUESDAY AND TUESDAY NIGHT. THE AREA MOST LIKELY TO
EXPERIENCE THE POSSIBILITY OF SEVERE WEATHER IS NORTHWEST OF I-44
IN MISSOURI AND I-70 IN ILLINOIS.

THERE IS A RISK OF ADDITIONAL SEVERE THUNDERSTORMS THURSDAY NIGHT
AND FRIDAY AS A STRONG LATE SPRING STORM SYSTEM MOVES OUT OF THE
ROCKIES.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY ACROSS
MUCH OF EAST MISSOURI AND SOUTHWEST ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Jun 3, 2:04 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0204 AM     WALL CLOUD       5 NW QUINCY             39.98N  91.46W
06/03/2008                   ADAMS              IL   TRAINED SPOTTER

&&

EVENT NUMBER 00308

TRUETT
Local storm report, Jun 3, 2:06 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
206 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0205 AM     HAIL             LA GRANGE               40.05N  91.50W
06/03/2008  E1.00 INCH       ADAMS              IL   TRAINED SPOTTER

            HEAVY RAINS AND NO WINDS AT TIME OF REPORT.

&&

EVENT NUMBER 00309

SIPPRELL
Local storm report, Jun 3, 2:17 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
217 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0214 AM     HEAVY RAIN       LEWISTOWN               40.08N  91.81W
06/03/2008  M3.00 INCH       LEWIS              MO   LAW ENFORCEMENT

            SPOTTER REPORTS MEASURED RAINFALL OF 3 INCHES AND WATER
            (UNKNOWN DEPTH) OVER HWY 6 IN LEWISTOWN

&&

EVENT NUMBER 00310

CARNEY
Local storm report, Jun 3, 2:23 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0223 AM     FLOOD            LEWISTOWN               40.08N  91.81W
06/03/2008                   LEWIS              MO   LAW ENFORCEMENT

            THREE INCHES OF WATER OVER HIGHWAY 6 JUST OUTSIDE OF
            TOWN AT EXPRESS TOWN GAS STATION.

&&

EVENT NUMBER 00311

SIPPRELL
Local storm report, Jun 3, 2:24 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
224 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0223 AM     FLOOD            LEWISTOWN               40.08N  91.81W
06/03/2008                   LEWIS              MO   LAW ENFORCEMENT

            MULTIPLE LOCATIONS ALONG HIGHWAY J SOUTH OF LEWISTOWN
            INUNDATED BY 4 TO 5 INCHES OF FLOWING WATER.

&&

EVENT NUMBER 00312

SIPPRELL
Local storm report, Jun 3, 2:35 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
235 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0232 AM     WALL CLOUD       15 SE QUINCY            39.78N  91.19W
06/03/2008                   ADAMS              IL   TRAINED SPOTTER

            WALL CLOUD TO TNE NORTHWEST OF SPOTTER...DISTANCE FROM
            SPOTTER UNKNOWN

&&

EVENT NUMBER 00313

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey19 min
Jun 2, 9:34 PM CDTRiver Flood WarningLSXAdams38 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike42 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike44 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXCalhoun45 days
Jun 2, 9:50 PM CDTSevere Thunderstorm WarningLSXAdams, Brown25 min
Jun 2, 11:17 PM CDTSevere Thunderstorm WarningLSXAdams, Brown43 min
Jun 2, 11:59 PM CDTAreal Flood AdvisoryLSXAdams, Brown3 hr
Jun 3, 12:45 AM CDTSevere Thunderstorm WarningLSXAdams45 min
Jun 3, 1:28 AM CDTSevere Thunderstorm WarningLSXAdams47 min
Jun 3, 1:58 AM CDTTornado WarningLSXAdams32 min
Jun 3, 2:27 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike48 min
Jun 3, 2:39 AM CDTFlash Flood WarningLSXAdams13 hr
Jun 3, 4:12 AM CDTSevere Thunderstorm WarningLSXGreene, Pike37 min
Jun 3, 4:34 AM CDTAreal Flood AdvisoryLSXBrown6 hr
Jun 3, 4:57 AM CDTFlash Flood WarningLSXPike6 hr
Jun 3, 7:23 AM CDTFlash Flood WarningLSXBond, Montgomery5 hr
Jun 3, 7:39 AM CDTSevere Thunderstorm WarningLSXFayette, Marion51 min
Jun 3, 7:54 AM CDTTornado WarningLSXMarion29 min
Jun 3, 9:15 AM CDTSevere Thunderstorm WarningLSXAdams, Brown60 min
Jun 3, 9:57 AM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 3, 10:07 AM CDTSevere Thunderstorm WarningLSXAdams, Brown21 min
Jun 3, 10:15 AM CDTFlash Flood WarningLSXBrown4 hr
Jun 3, 10:39 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery44 min
Jun 3, 11:36 AM CDTRiver Flood WarningLSXBrown23 hr
Jun 3, 1:18 PM CDTRiver Flood WarningLSXBrown3 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXMorgan, Pike37 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXPike, Scott48 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXCalhoun, Jersey42 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXAdams34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXAdams34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXPike39 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXCalhoun43 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXJersey45 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXMadison40 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXRandolph43 days
Jun 3, 3:35 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more24 hr
Jun 3, 6:29 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.